# SDR 2008UALA04008

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 48,845 hours, 18,067 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR25613023
- Condition: Shorted
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST.  *S/D*  INTERNAL SHORT/RESISTANCE IN SLIDE 1L.  REPLACED SLIDE 1L.  OPS CHECKED GOOD.
